Universidad Complutense de Madrid
E-Prints Complutense

Stable Higgs G-sheaves

Impacto

Downloads

Downloads per month over past year

Gómez, Tomás L. and Sols, Ignacio (2008) Stable Higgs G-sheaves. Revista Matemática Iberoamericana, 24 (2). pp. 703-719. ISSN 0213-2230

Official URL: http://www.ems-ph.org/journals/show_abstract.php?issn=0213-2230&vol=24&iss=2&rank=14




Abstract

For a connected reductive group G, we generalize the notion of (semi)stable Higgs G-bundles on curves to smooth projective schemes of higher dimension, allowing also Higgs G-sheaves, and construct the corresponding moduli space.


Item Type:Article
Uncontrolled Keywords:Moduli spaces; Principal bundles; Higgs bundles; Projective varieties; Curves
Subjects:Sciences > Mathematics > Algebra
ID Code:20539
Deposited On:20 Mar 2013 17:02
Last Modified:22 Jan 2016 16:12

Origin of downloads

Repository Staff Only: item control page